# SDR FDEA201105121831

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 377 FLOORBEAM CORRODED BL 24 - 45 L. REMOVED CORROSION IAW SRM 51-10-02. AREA OUT OF LIMITS IAW  SRM 53-00-51 FIGURE 101   DETAIL III. ORIG. MAT. .125 AFTER REWORK .107 MAT. LOSS EXCEED MAX. ALLOWED. REMOVED FLOORBEAM IAW SRM 51-40-02. FABRICATED NEW FLOORBEAM IAW SRM 53-10-51 FIG. 1 DETAIL II.   INSTALLED FLOORBEAM IAW SRM 51-40-02.
